Hi All... this is my first time on here... Yesterday I started using Duromine/Metermine $94.95. Today I called my GP and told him how I was feeling and he told me to stop taking the tablets.
Yesterday I had the Jitters, got absolutely no sleep last night, Today my heart was beating out of my chest, well it felt like it anyway... I also had such a hazey mind that I wouldnt dare drive, Constant Headache, Nausea feeling that wouldnt go away...It actually was quite scarey and I didnt like the feeling at all.... My GP told me that if I wanted to start taking them again at anytime I could do so... he also said there are no side effects if you stop taking them once you have been on the course for any period of time, another suggestion from him was that I could take one tablet every 2nd day if I wanted to see how that went...
The heart beat, jitters & no sleep is because they are a stimulant and it is quite normal side effects... But the cloudy head & not believing I would be competant to drive was the biggest worry for me as I live out of town.
So as of now I am not taking them and I will start back at Weight Watchers on Friday with my sister in law. Weight Watchers has been the ONLY way I can lose weight and I think I was looking for a quick fix with the Duromine/Metermine.